MAUDE Adverse Event Report: Lake Region Medical Limited Starter guidewire

Lake Region Medical Limited Starter guidewire
Model Number M001491561
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Event description: ecn event description: the tension dropped when passing to the right we had time to do the first balloon application before seeing that the tension was much too low and therefore effusion.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: no troubleshooting needed what is the next course of action?: just to hear from the patient patient present at time of event?: yes adverse/unintended patient events: cardiac tamponade in the physician's opinion, did the device or procedure contribute to the adverse or unintended patient event?: yes please explain how the device or procedure contributed?: because of the j tip medical or surgical interventions: chest surgery reason for unsuccessful procedure: the patient's blood pressure has dropped based on the outcome noted above, was the patient sedated when the procedure was cancelled?: yes - general anesthesia device acquired from a distributor?: no.Event date: 2026-9-7.
 
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "emerging use" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.

Brand Name
Starter guidewire
Common Device Name
Starter guidewire
Manufacturer (Section D)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
Lake Region Medical Limited
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key50855970
Report Number9681477-2026-00122
Device Sequence Number15829619
Product Code DQX
UDI-Device Identifier08714729326731
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number10418438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown